# SDR USAA2013102900013

- Difficulty date: October 28, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 34,608 hours, 23,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Attach Fitting
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS THE L1 CABIN DOOR IS HARDER TO ARM THAN NORMAL.  MAINTENANCE CLEANED AND LUBED GIRT BAR FLOOR ATTACH POINTS.  OPS CHECKED DOOR ARM/DISARM MECHANISM IAW AMM 52-10-00-200-002-A, PARAGRAPH 4C, CHECKS NORMAL.
